# SDR P5CA2021101600391

- Difficulty date: October 17, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,643 hours, 22,550 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS WERE FOUND ON FLOOR STRUCTURE SUPPORT STRINGER P/N 146T5006-6 FROM BULK CARGO BETWEEN STA 1439 TO STA 1518 AND LBL 24.20 / LBL 29.36(  IT WAS REPAIRED PER B767 SRM 53-60-53-2R-0 AND 51-70-11 (TYPICAL FORMED SECTION REPAIRS)  )
